# SDR SWAA2025031705009

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 34,519 hours, 16,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SHUTDOWN ; AFTER. COMPLETION OFF PARKING CHECKLIST & WHEN SELECTING JETWAY POWER A/C WENT COMPLETELY BLACK EMER LTS WERE ARMED & DID NOT ILLUMINATE AND WERE NO CABIN LIGHTS <[01].  FOUND CIRCUIT BREAKER ?28VAC GND SERV 1? TRIPPED ON THE P91 PANEL. SUSPECT BAD GATE POWER. RESET CIRCUIT BREAKER PER AMM 20-60-01. CABIN LIGHTS AND GROUND SERVICE RETURNED TO NORMAL. REF AMM 33-20-00.  NO FURTHER DEFECTS NOTED. OPS CHECK GOOD.
